CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Model reduction-based initialization methods for solving the Poisson-Nernst-Plank equations in three-dimensional ion channel simulations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 419, 页码: 18
Authors:  Zhang, Qianru;  Gui, Sheng;  Li, Hongliang;  Lu, Benzhuo
Favorite  |  View/Download:16/0  |  Submit date:2021/04/26
Reduced model  Poisson-Nernst-Planck  Smoluchowski-Poisson-Boltzmann  Initialization  Linear approximation of PNP model  Finite element method  
Better Approximations of High Dimensional Smooth Functions by Deep Neural Networks with Rectified Power Units 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 2, 页码: 379-411
Authors:  Li, Bo;  Tang, Shanshan;  Yu, Haijun
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Deep neural network  high dimensional approximation  sparse grids  rectified linear unit  rectified power unit  rectified quadratic unit  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Generalized plane wave discontinuous Galerkin methods for nonhomogeneous Helmholtz equations with variable wave numbers 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 22
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:26/0  |  Submit date:2020/01/10
Helmholtz equation  nonhomogeneous  variable wave numbers  generalized plane wave  local spectral elements  error estimates  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:87/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
High order well-balanced discontinuous Galerkin methods for Euler equations at isentropic equilibrium state under gravitational fields 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 329, 页码: 23-37
Authors:  Qian, Shouguo;  Liu, Yu;  Li, Gang;  Yuan, Li
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Euler equations  Isentropic equilibrium state  Discontinuous Galerkin methods  Well-balanced property  Gravitational fields  
Bayesian Neural Networks for Selection of Drug Sensitive Genes 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2018, 卷号: 113, 期号: 523, 页码: 955-972
Authors:  Liang, Faming;  Li, Qizhai;  Zhou, Lei
Favorite  |  View/Download:26/0  |  Submit date:2018/11/16
Cancer cell line encyclopedia  Nonlinear variable selection  Omics data  OpenMP  Parallel Markov chain Monte Carlo  
WEIGHTED APPROXIMATE FEKETE POINTS: SAMPLING FOR LEAST-SQUARES POLYNOMIAL APPROXIMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 1, 页码: A366-A387
Authors:  Guo, Ling;  Narayan, Akil;  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
uncertainty quantification  least-squares approximations  Fekete points  QR decomposition  
High accuracy analysis of an H-1-Galerkin mixed finite element method for two-dimensional time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 8, 页码: 1903-1914
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Tang, Y. F.;  Wang, F. L.;  Shi, Y. H.
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Time fractional diffusion equations  H-1-Galerkin mixed finite element method  Anisotropic mesh  L1 approximation  Superclose and superconvergence  
Adaptive mesh methods for one- and two-dimensional hyperbolic conservation laws 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2003, 卷号: 41, 期号: 2, 页码: 487-515
Authors:  Tang, HZ;  Tang, T
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
adaptive mesh method  hyperbolic conservation laws  finite volume method